# SDR 9710539930

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR, N1, AND N2 INDICATIONS BEGAN FLUCTUATING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE DRAINED THE FUEL CONTROL MOISTURE TRAP ON THE RIGHT ENGINE, OPERATIONAL CHECK OK.
